Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On an inequality of Seidel and Walsh


Author: Lynn H. Loomis
Journal: Bull. Amer. Math. Soc. 48 (1942), 908-911
DOI: https://doi.org/10.1090/S0002-9904-1942-07820-7
This work is cited by: Bull. Amer. Math. Soc., Volume 53, Number 6 (1947), 515--523
MathSciNet review: 0008629
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07820-7